Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the integral means of derivatives of the atomic function


Authors: Miodrag Mateljević and Miroslav Pavlović
Journal: Proc. Amer. Math. Soc. 86 (1982), 455-458
MSC: Primary 30D55
MathSciNet review: 671214
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we give upper and lower estimates on integral means of the atomic function and its derivatives over a circle of radius $ r$ as $ r$ approaches 1. From this we derive some known and new results.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D55

Retrieve articles in all journals with MSC: 30D55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0671214-X
Keywords: Atomic function, its derivatives, integral means, singular functions
Article copyright: © Copyright 1982 American Mathematical Society